MathSciNet Relay Station
MathSciNet bibliographic data
MR2121110 35L60 (35L67 76L05 76W05)
Métivier, Guy; Zumbrun, Kevin Hyperbolic boundary value problems for symmetric systems with variable multiplicities. J. Differential Equations 211 (2005), no. 1, 61–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement